Jj99ko asked in HealthMental Health · 2 months ago

I’m noticing that suddenly I’m getting confused? ?

I ran a red light the other day thinking it was green now every time I have to think to myself green means go. I’m confusing my left and rights even and little things like this. Could it just be stress? Getting a little worried 

2 Answers

Relevance
  • 2 months ago

    We can make silly mistakes when we're under a lot of stress because we're not thinking. This isn't confusion. It's just not thinking. You know what a red light is and where left and right are. Suggestion - use some good stress management, and if it doesn't help with your concentration, call the doctor.

    By the way, you can use a depression screening test online, such as CESD R. Advice from experts about this in my answers.

    A really simple but effective thing - the habit of responding to moments of stress by slowing your breath. The evidence showing that slow breathing is a fast and effective method of calming down is enormous. It's used in treating anxiety, depression, and PTSD. Soldiers say that they are able to calm down immediately in dangerous situations by simply slowing down their breathing.

    Rushing around when you don't have to and doing things carelessly is bad for the nerves and makes for mistakes and accidents. Carefulness is a form of mindfulness. Slow movement is your friend. It prevents serious accidents, and your actual safety is good for your peace of mind. You can learn relaxing tai chi exercise from one or two beginners' videos on YouTube.

    Other things take some effort but they're very rewarding - things that make your life meaningful, like a good hobby, art, or volunteer work. Take care of your mental and physical health with the right lifestyle choices.

    The best stress management is personal. Deal with things that are stressing you.

    This has lots of useful information -

    https://www.youtube.com/watch?v=wqEM_jlDRZI

    Youtube thumbnail

  • Anonymous
    2 months ago

    Could be a lot of things could be the side effects of psychiatric drugs, thyroid issues, etc. And of course psychiatric drugs can cause thyroid issues as well as a host of other issues. Both physical and neurological. I started getting really confused when when they put me on a slew of pretty heavy duty psychiatric drugs. Pretty much destroyed my brain and party. I don’t take them anymore But a lot of the damage has been irreversible.

Still have questions? Get your answers by asking now.